# SDR DALA2025021601165

- Difficulty date: February 13, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 92,323 hours, 43,028 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3248 DISC: DIVERSION LOSS CABIN PRESSURE AND PACK 1/2 FAULTS LEADS TO TSM 73-20-00-810-848-A PLEASE ACCOMPLISH THIS TSM AND PACK 1/2 OPERATIONAL TEST OF PACK 1/2 FLOW CONTROL VALVES REF AMM 21-51-00-710-002-A. C/A: FAULTS 732534. R/R #2 ENG ECU. REF A320 AMM 73-21. CHECKS GOOD. PERFORMED FLOW CONTROL AND IND SYS OPS TEST. REF A320 AMM 21- 51. CHECKS GOOD. C/W ODI W/C 0550-9001-A320FAM. PERFORMED BMC1/2 BITE. REF A320 AMM 36-11. TESTS PASSED. PERFORMED EIU1/2 OPS TEST. REF A320 AMM 73-25. NO FAULTS. A/C OK FOR SVC. (LP: 0808938)
